# SDR SWIA201436834

- Difficulty date: March 23, 2014
- Submitted: March 26, 2014
- Operation: Air carrier
- Aircraft: N937SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7735
- Aircraft time: 29,696 hours, 25,044 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: False Activation
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT GEAR DISAGREE WARNING MESSAGE DISPLAYED DURING FINAL APPROACH.  RAN QRH PROCEDURE MESSAGE WENT AWAY AND RECIEVED THE GEAR DOWN THREE GREEN AND LOCKED. LANDED UNEVENTFULLY.  INTERROGATED PSEU - NO FAULT FOUND.
